Re: Karla...re: Duragesic

From: Janet Karam (jkaram4@home.com)
Tue Feb 20 20:40:36 2001


Thanks Suze,

I guess we don't have pethadine in the states. Dr. Redan suggested switching the patch every 4-5 days, rather than every 3. I will try this along with plenty of Darvacet in between.

Thinking of you, and wishing you a speedy recovery and a return to good health.

Love,

Janet

>----- Original Message -----
From: "Suze" <suze63@one.net.au> To: "Multiple recipients of list ADHESIONS" <adhesions@forum.obgyn.net> Sent: Tuesday, February 20, 2001 1:45 AM Subject: Re: Karla...re: Duragesic

> Hi Janet,
>
> I just had surgery and when i woke up had a patch on, as they said it
takes 12 > hours to get into your system they continued to give me pethadine as well,
the > pain was so bad they didn't stop either, But on getting home i had every
side > effect on the list and kept getting worse. We took my patch off and I will
> never try it again as the side effects were horrible and made me feel
worse. > I am now back on pethadine tabs, panadeine forte, and others to control
the > pain.
> Cant wait till next month when i get to go and see a surgeon that
specialises > in bowel and adhesions *cross fingers he can do something to relieve this
night > mare*
>
> Take care will be thinking of you
> Suze
>
> Janet Karam wrote:
>
> > Dear Karla,
> >
> > Thank you for your input. I do already have quite an intolerance to the
> > duragesic...staying in bed/lying down is the only time I can really feel
> > it's working. The first patch I wore(this is the lowest dose-25mcg), I
felt > > the respitory depression, but since then, this has not been a problem. I
> > weigh only 106 lbs, and wouldn't risk going to a higher dose, as the
other > > side effects are already bowling me over!
> >
> > I hope the MSContin starts kicking in and giving you relief soon.
> >
> > I am glad you have been writing in, I always enjoy reading your
postings. > >
> > Love,
> >
> > Janet
> >
>


Enter keywords:
Returns per screen: Require all keywords: